Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Bismarck, ND

July 21, 2014Billings County, Golden Valley County, Slope County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2014, 12:09 PM MDT for Billings County, Golden Valley County, Slope County, North Dakota. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2014, 12:09 PM MDT (18:09 UTC)
Expired
Jul 21, 2014, 1:15 PM MDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Billings County, ND, Golden Valley County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 226 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 12:09 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3163 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1523 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS53 KBIS 211809
SVRBIS
NDC007-033-087-211915-
/O.NEW.KBIS.SV.W.0080.140721T1809Z-140721T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1209 PM MDT MON JUL 21 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
  SOUTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
  NORTHWESTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 115 PM MDT

* AT 1207 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  SOUTHEAST OF GOLVA...OR 18 MILES SOUTH OF BEACH...AND MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  BILLINGS...NORTHWESTERN SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4697 10360 4666 10331 4649 10404 4667 10406
TIME...MOT...LOC 1809Z 223DEG 22KT 4667 10390

HAIL...1.25IN
WIND...60MPH

$$

COOPER
3 follow-up statements
307 
WWUS53 KBIS 211826
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
126 PM CDT MON JUL 21 2014

NDC007-033-087-211915-
/O.CON.KBIS.SV.W.0080.000000T0000Z-140721T1915Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-
1226 PM MDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SLOPE...SOUTHERN GOLDEN VALLEY AND CENTRAL BILLINGS COUNTIES UNTIL
115 PM MDT...

AT 1225 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
GOLVA...OR 17 MILES SOUTHEAST OF BEACH...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN GOLDEN VALLEY AND WESTERN BILLINGS
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4653 10392 4671 10399 4697 10360 4666 10331
TIME...MOT...LOC 1826Z 227DEG 22KT 4676 10374

HAIL...1.00IN
WIND...60MPH

$$

COOPER
202 
WWUS53 KBIS 211845
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
145 PM CDT MON JUL 21 2014

NDC007-033-087-211915-
/O.CON.KBIS.SV.W.0080.000000T0000Z-140721T1915Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-
1245 PM MDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SLOPE...EAST CENTRAL GOLDEN VALLEY AND CENTRAL BILLINGS COUNTIES
UNTIL 115 PM MDT...

AT 1243 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MEDORA...OR 20 MILES EAST OF BEACH...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BILLINGS...EAST CENTRAL GOLDEN VALLEY AND NORTH CENTRAL SLOPE
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4656 10378 4678 10389 4697 10360 4666 10331
TIME...MOT...LOC 1845Z 229DEG 19KT 4685 10359

HAIL...1.00IN
WIND...60MPH

$$

COOPER/AYD
919 
WWUS53 KBIS 211901
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
201 PM CDT MON JUL 21 2014

NDC007-033-087-211915-
/O.CON.KBIS.SV.W.0080.000000T0000Z-140721T1915Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-
101 PM MDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL SLOPE...EAST CENTRAL GOLDEN VALLEY AND CENTRAL BILLINGS
COUNTIES UNTIL 115 PM MDT...

AT 1259 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MEDORA TO 13 MILES SOUTHWEST OF BELFIELD...MOVING
NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BILLINGS...EAST CENTRAL GOLDEN VALLEY AND EXTREME NORTH CENTRAL SLOPE
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4696 10361 4666 10332 4659 10363 4683 10381
      4691 10369
TIME...MOT...LOC 1901Z 229DEG 20KT 4697 10353 4674 10333

HAIL...1.00IN
WIND...60MPH

$$

COOPER/AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:54 AM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 21, 9:54 AM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1054 AM CDT MON JUL 21 2014

.UPDATE...
ISSUED AT 1053 AM CDT MON JUL 21 2014

EARLY UPDATE...LINE OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
OVER NORTHEAST MONTANA...AND ARE MOVING NORTHEAST. OTHER AREAS OF
SHOWERS DEVELOPING OVER SOUTHWEST NORTH DAKOTA AND FAR SOUTHERN
NORTH DAKOTA. MONITORING THESE AREAS CLOSELY. THE MAIN TIMING FOR
SEVERE WEATHER IS STILL ON TRACK...IN THE WEST BETWEEN 18Z AND
21Z...CENTRAL 21Z TO 01Z.

UPDATE ISSUED AT 740 AM CDT MON JUL 21 2014

LATEST WATER VAPOR IMAGERY SHOWS SEVERAL SHORTWAVES EMBEDDED
WITHIN A SOUTHWEST FLOW FROM SOUTHWEST MONTANA INTO CENTRAL/EASTERN
IDAHO...MOVING NORTHEAST TOWARD WESTERN NORTH DAKOTA. A 55KT JET
WAS SEEN PUNCHING THROUGH UTAH AND WYOMING...WHICH WILL FURTHER
ENHANCE LARGE SCALE ASCENT THIS AFTERNOON AND EVENING. FOCUS AND
SITUATIONAL AWARENESS COMPLETELY ON MONITORING SEVERE WEATHER
THROUGH THE DAY AND EVENING.

CURRENT REGIONAL/LOCAL RADAR SHOWS SHOWERS AND THE ISOLATED
THUNDERSTORMS OVER SOUTHERN MONTANA AND INTO CENTRAL AND NORTHERN
WYOMING. THE LATEST HRRR SEEMS TO HAVE A DEVELOPING AREA NEAR
SHERIDAN WYOMING HANDLED WELL. THE HRRR SUGGESTS THAT CONVECTION
COULD INITIATE BETWEEN 18Z AND 21Z ALONG A LINE FROM NEAR WATFORD
CITY TO DICKINSON...AND THEN MOVE TO A MINOT TO BISMARCK LINE
BETWEEN 21Z AND 00Z. THE OTHER HIGH RESOLUTION MODELS ARE SIMILAR
IN THE AREA DEVELOPMENT...BUT ARE MORE INTENSE WITH THE AREA AND
ARE QUICKER IN THE OVERALL EASTWARD MOVEMENT LATER THIS AFTERNOON.
WILL CONTINUE TO INTERROGATE SATELLITE/RADAR AND HIGH RESOLUTION
AND MODELS THROUGH THE MORNING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 429 AM CDT MON JUL 21 2014

THE MAIN FORECAST CHALLENGE TODAY IS SEVERE WEATHER TIMING. THE
LATEST CONVECTION-ALLOWING MODELS CALL FOR EARLY AFTERNOON
CONVECTIVE INITIATION GENERALLY ALONG AND WEST OF U.S. 83.
EASTWARD PROPAGATION OF AN MCS ALONG INTERSTATE 94 IS THE
CONSENSUS SOLUTION...AND IT MATCHES THE STORM PREDICTION CENTER
MODERATE RISK AREA WELL.

THE 21/00 UTC HIRES ARW AND NMM CALL FOR CONVECTIVE INITIATION EVEN
FURTHER WEST AROUND NOON...AND BOTH CALL FOR A LARGE BOW ECHO TO
BE SOMEWHERE BETWEEN GLEN ULLIN AND BISMARCK BY 4 PM CDT. WITH THE
INITIATION AREA MOVING WEST...THE MODERATE RISK AREA MAY HAVE TO
SHIFT A LITTLE WESTWARD. THE STORM PREDICTION CENTER HAS REQUESTED
AN 18 UTC BALLOON BE LAUNCHED...WHICH SHOULD PROVIDE SOME INSIGHT
INTO HOW EXTREME THE INSTABILITY HAS BECOME BY THEN.

BE SURE TO SEE THE DAY 1 STORM PREDICTION CENTER CONVECTIVE
OUTLOOK GRAPHIC AND DISCUSSION FOR MORE DETAILS.

FINALLY...A HEAT ADVISORY WAS ISSUED FOR THREE SOUTHEASTERN
COUNTIES. THE SURFACE LOW TRACK HAS SHIFTED NORTHWARD IN THE PAST
36 HOURS OF MODEL RUNS. CONSEQUENTLY...THE WARM SECTOR HAS ALSO
SHIFTED NORTH. HEAT INDICES UP TO 105F ARE NOW FORECAST.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 429 AM CDT MON JUL 21 2014

A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED
OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES
FOR CONVECTION IN THE FORECAST UNTIL SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1053 AM CDT MON JUL 21 2014

THUNDERSTORMS WILL DEVELOP ACROSS THE WESTERN TERMINALS THROUGH
21Z AND THEN INTO THE CENTRAL TERMINALS..KBIS/KMOT BETWEEN 21Z
AND 01Z. KJMS CLOSER TO 00Z TUESDAY. SOME THUNDERSTORMS WILL BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051.

&&

UPDATE...KS
SHORT TERM...SCHECK
LONG TERM...SCHECK
AVIATION...KS
Hazardous weather outlook, Jul 21, 7:11 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
811 AM CDT MON JUL 21 2014

NDZ004-012-221315-
BOTTINEAU-MCHENRY-
811 AM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS
RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO
YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ019>023-025-034>037-042-045>047-221315-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO
TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY
ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS
IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE
HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ048-050-051-221315-
LA MOURE-MCINTOSH-DICKEY-
811 AM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT TODAY FOR HEAT INDICES UP TO 105
DEGREES.

THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO
TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY
ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS
IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE
HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001>003-005-009>011-013-017-018-031>033-040-041-043-044-221315-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

KS/SCHECK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 10:54 PM MDTSpecial Weather StatementBISBurke, Divide36 min
Jul 20, 11:29 PM MDTSpecial Weather StatementBISBurke, Divide31 min
Jul 21, 12:18 AM MDTSpecial Weather StatementBISBurke, Renville42 min
Jul 21, 1:21 AM MDTSpecial Weather StatementBISBottineau, Renville39 min
Jul 21, 2:12 AM MDTSpecial Weather StatementBISEmmons63 min
Jul 21, 3:09 AM MDTHeat AdvisoryBISDickey, LaMoure, McIntosh16 hr
Jul 21, 11:36 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley54 min
Jul 21, 12:06 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Slope54 min
Jul 21, 12:57 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope42 min
Jul 21, 1:38 PM MDTSevere Thunderstorm WarningBISHettinger, Slope, Stark67 min
Jul 21, 2:27 PM MDTSevere Thunderstorm WarningBISDunn, Grant, Hettinger, Mercer, Morton, Stark63 min
Jul 21, 2:35 PM MDTTornado WarningBISMercer, Morton, Stark25 min
Jul 21, 2:50 PM MDTSpecial Weather StatementBISWard55 min
Jul 21, 2:56 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux64 min
Jul 21, 3:12 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver63 min
Jul 21, 3:16 PM MDTSevere Thunderstorm WarningBISGrant, Morton59 min
Jul 21, 3:40 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux65 min
Jul 21, 3:43 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver62 min
Jul 21, 3:46 PM MDTSpecial Weather StatementBISMcHenry, McLean, Pierce, Rolette, Ward59 min
Jul 21, 3:57 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton48 min
Jul 21, 3:59 PM MDTTornado WarningBISBurleigh, McLean, Morton, Oliver31 min
Jul 21, 4:33 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, McLean, Oliver, Sheridan, Wells57 min
Jul 21, 4:37 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Morton, Sioux53 min
Jul 21, 4:59 PM MDTSpecial Weather StatementBISPierce61 min
Jul 21, 5:08 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman67 min
Jul 21, 5:25 PM MDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Sheridan, Stutsman, Wells65 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.